# SDR SWAA2021082494891

- Difficulty date: July 15, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 46,479 hours, 27,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 395-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LT TRANS-ANGLE CORRODED STA 395 TO 500D ; / [01] REMOVED FWD CARGO LT TRANS-ANGLE @STA 395 TO 500D; [02] LOCATED AND BACKDRILLED HOLES IN NEW TRANSITION ANGLE FROM STA 500-500D PER SRM 51-40-05-0G-0.; [03] LOCATED AND BACKDRILLED HOLES IN NEW TRANSITION ANGLE FROM STA 500-500D PER SRM 51-40-05-0G-0; [04] LOCATED AND COMPLETED BACKDRILL OF HOLES IN NEW TRANSITION ANGLE FROM STA 395-500D; ALODINED; AND PRIMED IAW SRM 51-40-05-0G-0.; [05] INSTALLED REPLACEMENT TRANSITION ANGLE PER SRM 51-40-02.; [06] VERIFIED INSTALLATION OF TRANSITION ANGLE PER SRM 51-40-02.
